Skip to main content

WMI Preprints 1990

Chaos on a catastrophe manifold,
by S.T. Gaito & G.P. King

3-mode interactions with 0(2) symmetry and a model for Taylor-Couette flow,
by A. Hill & I. Stewart

Symmetric chaos in systems of three and four forced oscillators,
by P. Ashwin

Quantization of Kähler manifolds II,
by M. Cahen, S. Gutt & J. Rawnsley

Wave equation with stochastic boundary values,
by X. Mao & L. Markus

Heteroclinic cycles in dynamical systems with broken spherical symmetry,
by R. Lauterbach & M. Roberts

The dynamics of n weakly coupled identical oscillators,
by P. Ashwin & J.W. Swift

A Banach manifold structure on the configuration space of the Yang-Mills-Higgs functional,
by S. Dostoglou

Symmetric chaos,
by G. King & I. Stewart

Some remarks on the existence of solutions of the Yang-Mills-Higgs equations,
by S. Dostoglou

A-codimension and the vanishing topology of discriminants,
by J. Damon & D. Mond

Global calculus on Weyl manifolds,
by H. Omori, Y. Maeda & A. Yoshioka

Caustics in time reversible Hamiltonian systems,
by J. Montaldi

Local adaptive Galerkin bases for large dimensional dynamical systems,
by D.S. Broomhead, R. Indik, A.C. Newell & D.A. Rand

Bifurcations on hemispheres,
by M. Field, M. Golubitsky & I. Stewart


At this point in October 1990 a numbering system was introduced...

1/1990
Prime orbit theorems with multi-dimensional constraints for Axiom A flows,
by Richard Sharp

2/1990
Gradient estimates for the Poisson equation on complete Riemannian manifolds,
by A. Ratto & M. Rigoli

3/1990
Representations of braid groups and operators coupled to monopoles,
by R.L. Cohen & J.D.S. Jones

4/1990
Coupled non-linear oscillators and the symmetries of animal gaits
by J. J. Collins and Ian Stewart.

5/1990
Lie groups and Teichmüller space,
by N.J. Hitchin

6/1990
Bifurcations on hemispheres
by Mike Field, Martin Golubitsky and Ian Stewart.

7/1990
Temporal gauges and the alpha prescription from phase space path integrals,
by M. Lavelle & D. McMullan

8/1990
Gauge fixing and the no-ghost theorem,
by D. McMullan

9/1990
A second class formulation of the Bosonic string,
by D. McMullan Nov. 1990

10/1990
Lyapunov maps, simplicial complexes and the Stone functor,
by J.W. Robbin & D.A. Salamon

11/1990
Triangulation of compact smooth manifolds and Morse theory,
by M. Pozniak

12/1990
On representations of Markov chains by random smooth maps,
by A.N. Quas

13/1990
Ideal arithmetic in affine PI rings,
by A.W. Chatters, C.R. Hajarnavis & T.H. Lenagan

Search WMI Preprint Catalogue:

 
Orange Preprint



Postal address:
The Librarian
Mathematics Institute
Zeeman Building
University of Warwick
Coventry CV4 7AL
United Kingdom